| Catalog Number |
F32000015 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility contacted the field medical team to report an underperforming oxygenator that required exchange in less than 24 hours.The circuit was changed and the user once again reached out to medical team to report that the new circuit oxygenator had also failed within 24 hours requiring an additional circuit exchange.Data is still being collected from the user for review.There was no indication of patient serious injury.The complaint sample was not available for product evaluation.
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .